MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 189401406
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, during the surgery, the connector couldn't be installed as it was, so after bending it and installing it again several times, the threads on the set screw broke.The surgery was completed successfully within 30 mins of delay.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review: a review of the receiving inspection (ri) for sfx,5.5,ti, med, size a6, was conducted identifying that lot number om11965 released in one batch.- batch1: lot qty of (b)(4) units are released on sep 8, 2022, with no discrepancies supplier: (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SFX CROSS CONNECTOR SYSTEM CONNECTOR A6 5.5 X 49-66MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23062806
Report Number1526439-2025-01182
Device Sequence Number9680386
Product Code NKB
UDI-Device Identifier10705034168135
UDI-Public(01)10705034168135(10)OM11965
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number189401406
Device Lot NumberOM11965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown